# SDR HALA9900241

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - (ATB) APPROXIMATELY ONE HOUR AFTER TAKEOFF LAX, LOST DC BUS 1 AND L EMERGENCY DC BUS.  RESET T/R 1 OUTPUT AND T/R 1 INPUT.  OPS BACK TO NORMAL.  NR 1 T/R.  UNIT OPS CHECKED NORMAL.  SYSTEM OK FOR SERVICE.  (X)
